Hello and welcome to HCM,
I am Dr Mbong.
Some anti-hypertensive drugs have as side effects bouts of hypotension
, especially after a long period of standing (orthostatic hypertension
). The nervousness you feel during that period may be due to the effect of adrenaline and other sympathomimetic substanaces your body releases to normalize your blood pressure again.
The lightheaded and nervousness may be due to hypoglycemia
(low blood suagr) from over-exertion or not having eaten enough in the morning. Hypoglycemia is worsened in people on some types of anti-hypertensive medication
, because the block the body's ability to respond to and correct low blood sugar
. Low blood sugar may also be more likely due to interactions between the anti-hypertension and the anti-hypothyroid medication.
To summarize your symptoms may have been due to hunger, or transitory low blood pressure due to the anti-hypertension drug or sustained low blood sugar with its use or from an interaction between the medications you are taking.
I advice you avoid too much standing if possible at work, eat a good break-fast and have some snacks with you. If the symptoms persist, please see your physician for check up,